| Catalog Number |
J493H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is meant by the needle was excised from patient? initial procedure date.Procedure name.When was the needle excised from the patient (during the initial surgery or was the patient brought back to or)? location that the needle was located? size of incision to remove the needle? was there any adverse patient outcome? what is meant by in another instance the suture broke off ? did the needle pull off the suture?.
Event or Problem Description
It was reported that a patient underwent a dermatology procedure on an unknown date and suture was used.It was reported that the needle pulled off while being used by the physician to suture a patient.The needle may have been excised from the patients skin.There were no adverse consequences for the patient.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information was requested and the following was obtained: procedure name: procedure was called mohs micrographic surgery.Initial procedure date for each patient event: procedure date can¿t remember, but within last 2 months.When was the needle excised from the patient (during the initial surgery or was the patient brought back to or)? needle excised from patient during the procedure.Location that the needle was located? brow and temple.Size of incision to remove the needle? 1-1.5cm.Was there any adverse patient outcome? no adverse outcome for patient.